Alert archive / Mississippi / Wind Advisories in 2018

Wind Advisory 5, NWS Jackson, MS

December 26, 201847 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this wind advisory at Dec 26, 2018, 12:40 PM CST for 47 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It took effect at Dec 27, 2018, 12:00 AM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2018, 12:40 PM CST (18:40 UTC)
In effect from
Dec 27, 2018, 12:00 AM CST
Expired
Dec 27, 2018, 3:36 PM CST
In force
16 hr
Issued by
NWS Jackson, MS
All 58 counties

Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

547 
WWUS74 KJAN 261840
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
1240 PM CST Wed Dec 26 2018

...GUSTY WINDS EXPECTED LATE TONIGHT THROUGH THURSDAY...

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047>050-
053-054-059-060-270245-
/O.NEW.KJAN.WI.Y.0005.181227T0600Z-181228T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Warren-
Hinds-Rankin-Scott-Claiborne-Copiah-Jefferson-Adams-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Maben, Mathiston, West Point, 
Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola,
Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, 
Louisville, Macon, Brooksville, Mayersville, Rolling Fork, 
Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, 
Philadelphia, Pearl River, Vicksburg, Jackson, Pearl, Brandon, 
Richland, Forest, Morton, Port Gibson, Crystal Springs, 
Hazlehurst, Wesson, Fayette, and Natchez
1240 PM CST Wed Dec 26 2018

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
THURSDAY...

The National Weather Service in Jackson has issued a Wind
Advisory, which is in effect from midnight tonight to 6 PM CST
Thursday. 

* TIMING...Overnight tonight through the daytime hours Thursday

* WINDS...Sustained 25 to 30 mph, gusts to around 40 mph

* IMPACTS...Gusty winds will down large tree limbs and potentially
  vulnerable or weakened trees. Travel may be difficult at times
  for those in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph are expected. 
Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution when driving. Wind gusts of 40
mph can bring down large limbs and rotted trees causing serious 
injury and property damage. Exercise caution when outdoors during 
these conditions.

&&

$$

DL
4 follow-up statements
838 
WWUS74 KJAN 270249
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
849 PM CST Wed Dec 26 2018

...GUSTY WINDS EXPECTED LATE TONIGHT THROUGH THURSDAY...

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047>050-
053-054-059-060-271500-
/O.CON.KJAN.WI.Y.0005.181227T0600Z-181228T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Warren-
Hinds-Rankin-Scott-Claiborne-Copiah-Jefferson-Adams-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Maben, Mathiston, West Point, 
Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola,
Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, 
Louisville, Macon, Brooksville, Mayersville, Rolling Fork, 
Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, 
Philadelphia, Pearl River, Vicksburg, Jackson, Pearl, Brandon, 
Richland, Forest, Morton, Port Gibson, Crystal Springs, 
Hazlehurst, Wesson, Fayette, and Natchez
849 PM CST Wed Dec 26 2018

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST THURSDAY...

* TIMING...Overnight tonight through the daytime hours Thursday

* WINDS...Sustained 25 to 30 mph, gusts to around 40 mph

* IMPACTS...Gusty winds will down large tree limbs and 
  potentially vulnerable or weakened trees. Travel may be 
  difficult at times for those in high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution when driving. Wind gusts of
40 mph can bring down large limbs and rotted trees causing
serious injury and property damage. Exercise caution when
outdoors during these conditions.

&&

$$
916 
WWUS74 KJAN 271042
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
442 AM CST Thu Dec 27 2018

...WINDY CONDITIONS EXPECTED TODAY...

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047>050-
053-054-059-060-271845-
/O.CON.KJAN.WI.Y.0005.000000T0000Z-181228T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Warren-
Hinds-Rankin-Scott-Claiborne-Copiah-Jefferson-Adams-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Maben, Mathiston, West Point, 
Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola,
Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, 
Louisville, Macon, Brooksville, Mayersville, Rolling Fork, 
Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, 
Philadelphia, Pearl River, Vicksburg, Jackson, Pearl, Brandon, 
Richland, Forest, Morton, Port Gibson, Crystal Springs, 
Hazlehurst, Wesson, Fayette, and Natchez
442 AM CST Thu Dec 27 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...now through the daytime hours today

* WINDS...Sustained 25 to 30 mph, gusts to around 40 mph

* IMPACTS...Gusty winds will down large tree limbs and 
  potentially vulnerable or weakened trees. Travel may be 
  difficult at times for those in high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution when driving. Wind gusts of
40 mph can bring down large limbs and rotted trees causing
serious injury and property damage. Exercise caution when
outdoors during these conditions.

&&

$$

22
459 
WWUS74 KJAN 271433
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
833 AM CST Thu Dec 27 2018

...WINDY CONDITIONS EXPECTED TODAY...

MSZ046-051-052-055>058-061>066-072>074-272245-
/O.EXA.KJAN.WI.Y.0005.000000T0000Z-181228T0000Z/
Kemper-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
Including the cities of De Kalb, Scooba, Newton, Union, Decatur, 
Conehatta, Meridian, Magee, Mendenhall, Taylorsville, Raleigh, 
Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, Collins, Mount Olive, Laurel, Columbia, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
833 AM CST Thu Dec 27 2018

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

The National Weather Service in Jackson has issued a Wind
Advisory, which is in effect until 6 PM CST this evening. 

* TIMING...now through the daytime hours today

* WINDS...Sustained 25 to 30 mph, gusts to around 40 mph

* IMPACTS...Gusty winds will down large tree limbs and 
  potentially vulnerable or weakened trees. Travel may be 
  difficult at times for those in high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph are possible. 
Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution when driving. Wind gusts of 40
mph can bring down large limbs and rotted trees causing serious 
injury and property damage. Exercise caution when outdoors during 
these conditions.

&&

$$

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047>050-
053-054-059-060-272245-
/O.CON.KJAN.WI.Y.0005.000000T0000Z-181228T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Warren-
Hinds-Rankin-Scott-Claiborne-Copiah-Jefferson-Adams-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Maben, Mathiston, West Point, 
Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola,
Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, 
Louisville, Macon, Brooksville, Mayersville, Rolling Fork, 
Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, 
Philadelphia, Pearl River, Vicksburg, Jackson, Pearl, Brandon, 
Richland, Forest, Morton, Port Gibson, Crystal Springs, 
Hazlehurst, Wesson, Fayette, and Natchez
833 AM CST Thu Dec 27 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...now through the daytime hours today

* WINDS...Sustained 25 to 30 mph, gusts to around 40 mph

* IMPACTS...Gusty winds will down large tree limbs and 
  potentially vulnerable or weakened trees. Travel may be 
  difficult at times for those in high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution when driving. Wind gusts of
40 mph can bring down large limbs and rotted trees causing
serious injury and property damage. Exercise caution when
outdoors during these conditions.

&&

$$

DL
383 
WWUS74 KJAN 272136
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
336 PM CST Thu Dec 27 2018



ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
272245-
/O.CAN.KJAN.WI.Y.0005.000000T0000Z-181228T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Maben, Mathiston, West Point, 
Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola,
Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, 
Louisville, Macon, Brooksville, Mayersville, Rolling Fork, 
Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, 
Philadelphia, Pearl River, De Kalb, Scooba, Vicksburg, Jackson, 
Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur,
Conehatta, Meridian, Port Gibson, Crystal Springs, Hazlehurst, 
Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, 
Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, Collins, Mount Olive, Laurel, Columbia, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
336 PM CST Thu Dec 27 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Jackson has cancelled the Wind
Advisory. 

The wind advisory has been cancelled. Winds speeds have decreased
across the area.  

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Dec 26, 11:46 AM CST, 54 minutes earlier.

Area forecast discussion, Dec 26, 11:46 AM CST, 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1146 AM CST Wed Dec 26 2018

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
VFR conditions prevail across the area late this morning, though
SE winds are becoming increasingly gusty. Ceilings will lower this
evening through Thursday as a storm system approaches the area,
falling to MVFR at most sites through midday Thursday. IFR
ceilings will become possible especially across South MS and
along and west of the MS River. SHRA will become possible by late
this afternoon in SW MS/Central LA, spreading northeastward
through the night. A squall line is expected to move from west to
east across the region during the day tomorrow, with gusts over 50
kt and isolated tornadoes possible. Ahead of this line, SE/S
winds will increase notably with sustained winds around 25 kt and
gusts to 40 kt possible. At times, these stronger winds may not
translate all the way to the surface, but will exist just a few
thousand feet up, so LLWS was highlighted at most TAF sites
tonight through early tomorrow. /DL/

&&

.DISCUSSION...
Patchy fog mainly in South MS has dissipated this morning, and
lingering light rain showers have lifted north of the area. A
fairly solid overcast deck remains generally north of US 82.
Elsewhere, there are considerable breaks in the clouds. With these
breaks and strengthening S/SE low level flow it will be
relatively warm again today. The forecast was updated to nudge
forecast highs up slightly. We still anticipate showers, currently
near the SW Louisiana coast, will begin to nudge into
southwestern portions of the forecast area later this afternoon.

Looking ahead, the low level wind field will increase markedly
overnight into Thursday morning with a ~70 kt low level jet
expected to traverse the NW half of the area. Given continued
WAA/moistening, there will be potential for at least portions of
this to mix to the surface during the daytime. We have added a
wind hazard graphic and will soon be updating the HWO to mention
this threat as well. A Wind Advisory will be considered as well,
and we'll have more on that this afternoon. /DL/

Prior discussion below:

Today: Light showers over northwest MS this morning occurring along
and north of a weak warm front advancing northward from the coast.
These will be coming to an end early this morning followed by
variably cloudy skies over the forecast area. Another day of warmth
appears in store as low level southerly flow, mid level ridging and
periods of sunlight promote temperatures rising from the mid 60s to
around 70.

Tonight: As the mid level ridging shifts east, deep layered
southwest flow will aid low level southerly flow in deepening
moisture over the forecast area as PWs approach 1.5 inches in the
south by Thursday morning. The increased warm advection/isentropic
ascent will become sufficient by late evening for showers to break
out over southwest portions spreading further north and east by
midnight. Meager lapse rates appear to limit deep convective
potential, at the moment, as not much thunder expected with this
initial batch of precipitation./26/

Thursday through New Years Day: Models remain in good agreement
that a strong low pressure system will move from the Central
Plains Thursday morning to the western Great Lakes region by
Friday morning. A strong wind field over our region will continue
to increase moisture and instability ahead of this system which
will bring the potential for severe storms to our western zones
Thursday morning. This potential will shift east through the day.
Our southwest zones will have the greatest chance for severe storm
development. Damaging wind gusts and a tornado or two will be the
main threat along with heavy rainfall. East and southeast
Mississippi look to see the greatest potential for flash flooding
as 2-4 inches with locally higher amounts are expected. Over the
remainder of our CWA 1-3 inches will be possible. A Flash Flood
Watch has been issued for portions of southeast and east
Mississippi from noon Thursday til 6AM Friday. Models take the
cold front just southeast of our CWA before stalling it Friday
evening. Our winds aloft will remain southwesterly ahead of a
second closed low dropping south over the Four Corners region by
Friday evening as well. The rain will hardly have time to end in
the south Friday night before spreading back to the north Saturday
as the Closed low opens up into a trough. This upper level trough
will be slow to lift out to the northeast through Monday bringing
an end to the rain for New Years Day. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       70  57  70  53 /   4  38  94  86
Meridian      69  55  68  58 /   3  61  89  94
Vicksburg     70  60  71  50 /  13  40  93  58
Hattiesburg   68  57  71  61 /   3  67  90  93
Natchez       70  61  71  52 /  18  45  93  63
Greenville    69  58  66  47 /   2  53  93  32
Greenwood     68  57  69  49 /   1  47  93  59

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch from Thursday afternoon through late Thursday
     night for MSZ046-051-052-056>058-064>066-072>074.

LA...None.
AR...None.

&&
Hazardous weather outlook, Dec 26, 9:49 AM CST, 2 hours 51 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
949 AM CST Wed Dec 26 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
271600-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
949 AM CST Wed Dec 26 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and central and south Mississippi.

.DAY ONE...The rest of Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Severe thunderstorms are possible as a strong cold front and a line
of storms moves through the area Thursday into Thursday evening.
Damaging wind gusts and a few tornadoes are the main threats.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flash flooding is possible Thursday into Friday morning, with
some areas of flooding likely for portions of eastern Mississippi.
Rainfall totals will be upwards of two to four inches in east and
southeast Mississippi, with locally higher amounts, and one to
three inches elsewhere.

(https://www.weather.gov/images/jan/graphicast/2.png)

Gusty non-thunderstorm winds are expected during the daytime hours
Thursday. Sustained winds around 25 mph and wind gusts to 40 mph
will be possible at times.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Thursday
through Thursday night.

DL

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 3:44 AM CSTFlash Flood WatchJANClarke, Clay, Copiah, Covington, Forrest, Franklin and 20 more52 hr

Nearby

Wind Advisories in Mississippi, 2018Wind Advisories in Louisiana, 2018Wind Advisories in Arkansas, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.